# SDR ASAA2018092526249

- Difficulty date: September 10, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 45,190 hours, 13,571 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA INTERCOSTAL BETWEEN STA 312 AND 328 RBL 30 IS CRACKED. GROUNDED - YES. REMOVED AND REPLACED CRACKED INTERCOSTAL IAW B737-800 SRM 51-40-02-06-0.
